# SDR RAIA970221

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Erratic
- Location: Lt Engine
- Part time: 6,589 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7378 - LEFT ENGINE TORQUE INDICATION FLUCTUATED 4 PERCENT.  MAINTENANCE REPLACED THE LEFT ENGINE TORQUE SIGNAL CONDITIONER.  (M)
